# SDR USAA2014042500009

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 40,028 hours, 23,432 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: S1596
- Condition: Inoperative
- Location: Te Flap
- Part time: 49,812 hours, 21,126 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL FLAPS FAULT, WE HAD SLATS FOR LANDING BUT NO FLAPS.  REPLACED LT FLAP TRACK ACTUATOR IAW AMM 27-54-49- 400-001A.  OPERATIONS CHECK OF FLAPS SYS GOOD IAW AMM 27-54-00-710-001A.
